Researchr is a web site for finding, collecting, sharing, and reviewing scientific publications, for researchers by researchers.
Sign up for an account to create a profile with publication list, tag and review your related work, and share bibliographies with your co-authors.
Jichang Wu, Xueliang Li, Lusheng Wang. Removable edges in a cycle of a 4-connected graph. Discrete Mathematics, 287(1-3):103-111, 2004. [doi]
Possibly Related PublicationsThe following publications are possibly variants of this publication: Removable Edges in Longest Cycles of 4-Connected GraphsJichang Wu, Xueliang Li. gc, 20(3):413-422, 2004. [doi] The number of removable edges in a 4-connected graphJichang Wu, Xueliang Li, Jianji Su. JCT, 92(1):13-40, 2004. [doi] Long cycles in 4-connected planar graphsQing Cui, Yumei Hu, Jian Wang. DM, 309(5):1051-1059, 2009. [doi]
The following publications are possibly variants of this publication: